MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; DBD-TOTAL KNEE CDS

MEDLINE INDUSTRIES, LP MEDLINE; DBD-TOTAL KNEE CDS
Catalog Number CDS983297M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, the syringe broke when injecting local anesthesia on the field.There was no further information.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.Demographics were not given.But 0 was entered in the weight field due to submission portal not accepting this field empty.
 
Event or Problem Description
According to the facility, the syringe broke when injecting local anesthesia on the field.There was no further information.

Brand Name
MEDLINE
Common Device Name
DBD-TOTAL KNEE CDS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key23937273
Report Number1423395-2025-00216
Device Sequence Number5626110
Product Code OJH
UDI-Device Identifier10193489425857
UDI-Public10193489425857
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCDS983297M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown